Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196

      [Search Papers] [Print this List]
    1811. S. Akbari and M. Mahdavi-Hezavehi,
    Normal subgroups of GLn(D) are not finitely generated,
    Proc. Amer. Math. Soc. 128(1999), 1627-1632  [abstract]    MR 2000j:16052
     
    1812. B. Djafari Rouhani and W. A. Kirk,
    Asymptotic properties of nonexpansive iterations in reflexive spaces,
    J. Math. Anal. Appl. 236(1999), 281-289  [abstract]    MR 2001a:47056
     
    1813. S. Akbari, M. Mahdavi-Hezavehi and M. G. Mahmudi,
    Maximal subgroups of GL1(D),
    J. Algebra 217(1999), 422-433  [abstract]    MR 2000d:16025
     
    1814. M. R. Emamy-K,
    Geometry of cut-complexes and threshold logic,
    J. Geom. 65(1999), 91-100  [abstract]    MR 2000b:06043
     
    1815. M. Hesaaraki and S. M. Moghadas,
    Nonexistence of limit cycles in a predator-prey system with a sigmoid functional response,
    Canad. Appl. Math. Quart. 7(1999), 401-408  [abstract]   
     
    1816. M. Lashkarizadeh Bami,
    A proof of Bochner-Weil's theorem from its discrete form on weighted foundation semigroups,
    Bull. Iranian Math. Soc. 25(1999), 49-57  [abstract]    MR 2001h:43005
     
    1817. S. Azam,
    On the relation of extended affine Weyl groups and indefinite Weyl groups,
    J. Algebra 222(1999), 174-189  [abstract]    MR 2000j:17031
     
    1818. B. Tayfeh-Rezaie and Z. Eslami,
    On 2-(v,3) trades of minimum volume,
    Australas. J. Combin. 19(1999), 239-251  [abstract]    MR 2000b:05022
     
    1819. H. R. Ebrahimi Vishki and M. A. Pourabdollah,
    The universal semilattice compactification of a semigroup,
    Int. J. Math. Math. Sci. 22(1999), 85-89  [abstract]    MR 2000h:22004
     
    1820. B. Djafari Rouhani,
    An ergodic theorem for sequences in a Hilbert space,
    Nonlinear Anal. Forum 4(1999), 33-48  [abstract]    MR 2001c:47061
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.